# SDR SCNA00310

- Difficulty date: April 18, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT RIGHT WING AFT SPAR OUTBOARD OF NUMBER 8 SPOILER ACTUATOR REAR SPAR WEB.  REMOVED CORRODED AREA IAW SRM 571004.  FABRICATED NEW FILLER IAW SRM 57-10-04 FROM .040 2024 T3.  FABRICATED NEW WEB FROM .050 2024 T3 IAW SRM 57-10-04.  TREATED AND PRIMED IAW SRM 51-10-02 AND MM 51-20-02.  INSTALLED FILLER AND WEB REPAIR IAW SRM 57-10-04.
